img
Generalization of statistical limit-cluster points and the concepts of statistical limit inferior-superior on time scales by using regular integral transformations
Yazarlar
Dr. Öğr. Üyesi Ceylan YALÇIN
Çankaya Üniversitesi, Türkiye
Makale Türü Özgün Makale
Makale Alt Türü SSCI, AHCI, SCI, SCI-Exp dergilerinde yayımlanan tam makale
Dergi Adı TURKISH JOURNAL OF MATHEMATICS
Dergi ISSN 1300-0098
Dergi Tarandığı Indeksler SCI
Dergi Grubu Q3
Makale Dili Türkçe
Basım Tarihi 01-2023
Cilt No 47
Sayı 2
Sayfalar 21 /
Doi Numarası 10.55730/1300-0098.3370
Makale Linki https://journals.tubitak.gov.tr/math/vol47/iss2/2